# SDR AALA200802516

- Difficulty date: September 25, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP SHEET CRACKED AT STATION 1211 UNDER NR 2 SEAT TRACK.  AREA OF DISCREPANCY IS 2 INCHES BY 3 INCHES.  CRACK LENGTH IS 1 INCH.  REMOVED DAMAGED AREA AND INSTALLED CUSP SHEET REPAIR PER AARD 53-20-00-16.
